| Model Number |
6280 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the allegation against the communicator was not determined as it showed that the communicator had pest infestation.The communicator was returned in a condition that made analysis impossible therefore analysis was unable to confirm the observation.
Event or Problem Description
Boston scientific received information that the power cord exploded.A boston scientific company representative verified that the patient's house was struck by lightning.The company representative verified that the replacement communicator and return label will be sent.The communicator was deactivated.No adverse patient effects were reported.